For the past several months I have been dizzy, not to the point of falling, but when walking at times, kind of unstable. I also had vertigo when I first laid down but only when I turned my head to the right. Since I have hearing loss more in my left ear than the right, my ent sent me for a hearing evaluation where I was diagnosed with bpv. This has since stopped for over two weeks now. I also noticed my left pupil was slightly larger than my right at times. I went to the eye doc who said it looked ok. I asked the ent to schedule me for an mri to rule out an acoustic neuroma since I now have tinnitus and am still dizzy at times. The mri came back negative. This morning I started to have pins and needles sensations in both feet and hands on and off. No numbness, however---just pins and needles. This has been very weird--once the vertigo stopped I started having tinnitus( although I did hit my head around the same time); once the worry of a tumor disappeared, the pins and needles began. All the while, dizziness remains, I'm a big guy(6'2" 265 and work out) and I have high blood pressure but take medication. I had my wife do the ms reflex test with the foot, babkin's I believe and it was ok. No vision problems, headaches, or bowel or bladder problems. I get tired, but my job is pretty stressful and its not debillitating. What do I do? The tinnitus comes and goes and varies in intensity, but is not unbearable. Same with the dizziness. This pins and needles thing is new, though. Could it be stress or my nerves acting up from all the worrying and stuff? HELP!!!!!!!!
Hi Bruce the pins and needles feeling sound like Diabetic Neuropathy to me ...i have the same thing in my feet and in my hands ...I went to Dr and got tested ....blood test....for Diabetic the normal is 90 to 120 ... mine was 134 ...you need to get your sugar tested ...I was also tired all the time...please make appointment right away ...good lucky
Which medication are you taking for high bood pressure? Some medications like lasix, Aspirin and NSAIDS can cause tinnitus. Also when was the last time you checked your blood pressure? Just to make sure that it is adequately controlled. Regarding pins and needles sensation I agree you should get your blood sugar test done as soon as you can to rule out diabetes.
Thanks, guys for your comments! My wife is diabetic and she tested my blood sugar this morning and it was 90. I have an appointment with a doc on Mon. and hopefully we can get to the bottom of this. Regarding my hbp medicine---its AMLOD/BENAZP 5-20 mg( generic for Lotrel). I'd appreciate if you guys would pray for me, that the problems aren't anything serious. Thanks slick and noops!!!!!!
Stress and Anxiety both can cause the pins and needle sensations. Mine seem to come after a major stress is over and my body tries to recover. If my stress and lack of sleep don't go away the pins and needles come and go more often along with other symptoms. When I go on vacation my symptoms are almost gone. If you check out the stress and anxiety forum you'll read alot about those sensation. GOD Bless and hang in there
The Good Lord knows I have been under a lot of stress for the past year. I am a union negotiator and my mill has been without a contract for over a year now. Add to that my wife has been hurt due to an on the job injury for which we are involved in litigation and we are trying to make it on one income. I guess you could say I've been under a lot of stress(lol). Making things worse, I worry alot about everything. Thanks for your blessings.
Hey guys, I had a neck xray on Fri and will get the results on Tues. My doctor suggested I take a B12 supplement, also. Last night I had a couple of really sharp pains in my feet and my left arch in my foot has been cramping. The sharp pain feeling was only for about a second, but still, it hurt. My doctor did some preliminary tests on me with balance and stuff and said he believed it was all stress related and not ms. I don't have babinski's reflex, my eyes are ok, no neck pain when I bend it forward. Your feedback would be appreciated.
Bruce37, Im sorry to hear about your worries. I now that coupled with all the scarry medical stuff you can google up its hard to stay calm, BUT it sounds like you have a Doctor who is willing to hear you and help you get to the bottom of it- that alone should bring you some relief. Also there are lots of great people here who can give advice...though limited- it is still comforting. So please take care, don't stress out more than you can handle.
Let us know how your doing.
hi. recently when i bend my head down so my chin touches my neck i get pins and needles right through my back and arms...ive had it for about a month, it doesnt hurt and i have no other symptoms...should i get it checked or does it sound like a back strain or something that will rectify itself? i dont have high blood pressure and have always had a clean bill of health. Im a 25yr old male....any help much appreciated!! thanks.
Dave - Over a month ago I had a massage where the therapist stretched my neck - chin to chest - and I felt it was too much of a stretch. Two weeks later I woke up with an incredible muscle spasm - double over in pain - went to a physical therapist to see if he could help now with the ensuing pain in upper back/neck/spine - he told me to tilt my head - chin to chest 30 times (3) x a day. I started but soon stopped as "Pins and Needles" began after about the 1st time - I have had them for a month - seems to have progressed to bad circulation in feet, little nerve pains, etc. I am seeing a Orthopaedic specialist in spinal chord injuries tomorrow - this whole thing has freaked me out - causing stress - which of course - my family Dr. says is the problem - I don't think so - at least not initially. I believe there is a direct correlation between the stretch injury and the pins and needles. I will let you know how it goes if you are interested. LAN
Please help me with this:
My Dr. put me on AMLOD/BENAZP (5-10mg cap ) for high blood pressure.
PRAVASTATIN (20mg) for high cholesterol
SMZ/TMP DS 800-160 (interpharm).
NOW; my problem is, since I've been taking this medicine (less than a week),I have this soreness that works up and down my back,and even goes around to my stomach. My back burns like someone drug me on concrete with no top on.Or maybe like a fresh burn that are trying to heal.I told the Dr.about the feeling,and the only thing she said was---take this (XYZAL 5mg tab) for pain. I took them for two days,and decided to just stop taking everything.
Could you PLEASE give me some feedback on what to do, or which one could be causing the problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.